Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have fever, frequent bowel movement, dots on penis and fatigue. Have quit smoking weed. Suggestions?

Hello, I have quit smoking weed, it s been 7 days now and I m having a few withdrawal symptoms, but I am suspicious I have an std , so it s hard to figure out why I m having fever , I go toilet for a number 2 more and fatigue , can you help me out? I have small tiny dots around the ring bit of my penis, they ve been there for as long as I can remember, I was circumcised at birth also, I don t really no what other penises look like
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic.
Fever and Frequent bowel movements may be the symptom of your cannabis withdrawal.
This needs medications like Paracetamol, Bupropion, Nefazodone, Divalproex etc.. depending upon symptoms, Dose and number of years of use.

Dots on the penis are very common and most do not have a serious cause.
There are several causes for tiny dots in penis.
It needs physical examination as well as some blood investigations.
As STD are more common in illicit drug users.
so that dots may or may not be an STD.

Spots may be a ulcer, plaque, or papule.
It may be secondary syphillis ( as mentioned it is for long years), Molluscum contagiosum, Fordyce spots.
It may a simple aphthous ulcers.

Consult a Dermatologist.
Treat your partner if needed.
Hope this helps.
Take care.

Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor